# SDR DALA2025091206738

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 101,407 hours, 26,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN AND BLACK ROPE COMING OUT OF 4L DOOR AND DOOR DOES NOT ARM.   SECURED ROPE DOOR ARMS OPS CK GOOD REF 57AMM 25-66. (7718514)
